It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-29-2010, 12:48 PM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 2
sherrie1971 HB User
what should i do?

I was treated 2 yrs. ago for an anxiety induced seizure with dilantin and the never changed it,just kept adding to it. In Feb this year I got so bad I couldn't walk. Went to the ER and they told me that I had been overdosed by to much dilantin 700mg's daily and alprazolam supposed to have been 4mg's a day but pharmacy error gave me 8mg's a day. I thought DR. had done it he said no. please tell me who to talk to and what to do because I have not one thread of energy anymore and my nerves and memory are gone... PLEASE HELP ME!!!!!!!!!!

 
Old 04-29-2010, 03:02 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2000
Posts: 2,383
auntjudyg HB User
Re: what should i do?

Dilantin can have an impact on one's cognitive functioning. When the levels in your blood get stabilized, at least some of your symptoms ought to pass.

So you ask what to do? Are you thinking about legal action? In which case it would be to consult an attorney.

Do you have doubts about your doctor? The pharmacy? Do you want to attempt to get to the bottom of this, to figure how where the error was made? Is there a health department, or something along those lines, where someone might be able to direct you better? Oh, better yet, do you have any friends who are in the medical field? Your medical records ought to be available to you, one way or another.

 
Sponsors Lightbulb
   
Old 04-29-2010, 04:35 PM   #3
Newbie
(female)
 
Join Date: Apr 2010
Posts: 2
sherrie1971 HB User
Re: what should i do?

Dilantin can have an impact on one's cognitive functioning. When the levels in your blood get stabilized, at least some of your symptoms ought to pass.

So you ask what to do? Are you thinking about legal action? In which case it would be to consult an attorney.

Do you have doubts about your doctor? The pharmacy? Do you want to attempt to get to the bottom of this, to figure how where the error was made? Is there a health department, or something along those lines, where someone might be able to direct you better? Oh, better yet, do you have any friends who are in the medical field? Your medical records ought to be available to you, one way or another.[/QUOTE]I really don't know what to do because they said the lateter effects of damage may not show till later in life. I'm scared but I would llike for them to pay for the agony they put me through.Am I wrong?

 
Old 04-29-2010, 05:42 PM   #4
Senior Veteran
(female)
 
Join Date: Dec 2000
Posts: 2,383
auntjudyg HB User
Re: what should i do?

Getting someone to pay would require legal action, because it is very doubtful that anyone would step up to the plate and take responsibility, much less volunteer payment. Legal action is lengthy, expensive, and no fun at all, and there is no guarantee. It would take convincing a jury that you deserve payment, which is not as easy as it might sound. Do you have any friends who are attorneys or who could recommend one? A consultation might give you a better idea of what is involved and the chances of success.

Sorry, if I am sounding negative. I am not saying that you have not suffered. It's a tough situation, I imagine.

 
Old 04-29-2010, 06:05 PM   #5
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 3,400
reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
Re: what should i do?

Hi

I would file a complaint with your State Medical Board (look in the blue pages of the phone book) first and see what their reaction is to the situation.

reach

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What do you think..? 2520years Chronic Fatigue 10 05-20-2010 09:33 AM
What would you do? Surgical biopsy or 6 month follow-up??? sarasota2004 Cancer: Breast 11 05-10-2010 03:32 PM
What are the chances of a 19 year old having a heart attack? MrcsBud2 General Health 4 04-29-2010 07:43 PM
what does it mean if you are able to see the gas bubble a week after vitrectomy? airda6 Eye & Vision 1 04-29-2010 01:25 AM
Tell me What this is finallypretty Bipolar Disorder 3 01-21-2005 05:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!